MAUDE Adverse Event Report: LIFE SPINE, INC. PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE

LIFE SPINE, INC. PROLIFT; INTERVERTEBRAL BODY FUSION DEVICE
Model Number L151-596
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the prolift inserter fractured while disengaging from a cage intra-operatively.
 
Additional Manufacturer Narrative
Device not returned it is hypothesized that during use an excessive force was applied to the installer at the angle which resulted in a torsional or off-ais asymmetric (rocking or toggle) load being applied to the distal tip of the installer.An expandable spacer installers are not designed to withstand an excessive torsional or off-axis load, an insertion forces applied at an angle may have resulted in the failure at the distal tip of the installer.

Brand Name
PROLIFT
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE, INC.
13951 s. quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 south quality drive
huntley, IL 60142
8478846117
MDR Report Key13309641
Report Number3004499989-2022-00001
Device Sequence Number5028758
Product Code MAX
UDI-Device Identifier00190837117610
UDI-Public(01)00190837117610(10)CNW20101
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL151-596
Device Catalogue NumberL151-596
Device Lot NumberCNW2010
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown